Ok, I've just started lamictal a couple dayz ago. But i'm still taking my regular dose of lithium along with it for the first week, second week, one less lithium pill plus lamictal, third week all lamictal and no more lithium. The problem is I've been feeling very anxious/nervous since i've started taking the lamictal three dayz ago. I don't know if i just need to adjust to it or what? I'm usually very confident and don't let things bother me, I haven't felt like this in a very long time, it's scary.
Posts You May Be Interested In
This is a general message I am posting to all of the groups I belong to:I just thought back to when I first found DS soon after it first began and what a different life I had then. It is much better now, mainly because I have my own apartment as opposed to living in an old travel trailer in somebody's driveway. But even that could have been much worse than it was. I have been here now since...